# SDR GTIA2016082101574

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 40,924 hours, 19,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT HAD MUSTY FUMES ODOR IN COCKPIT.  PERFORMED OB16-13 PROCEDURE PACK 1 OFF AND ODOR DISSIPATED.
